Peter Hibberd, M.D., is a doctor whose advice is based on more than 28 years of hospital outpatient and inpatient experience. He is an experienced emergency medicine physician, surgeon, and consultant. Dr. Hibberd is certified by the American Board of Emergency Medicine. He is also a fellow and active member of the American Academy of Family Physicians, an active member of the American College of Emergency Physicians, and a member and fellow of the American Academy of Emergency Medicine. Dr. Hibberd has earned numerous national and international professional certifications, memberships, and awards.
Tags:

Side Effects from Tegretol

Wednesday, 07 Dec 2011 08:45 AM

Question: My daughter-in-law takes Tegretol. Does it have any side effects?
Dr. Hibberd's Answer:
Tegretol can cause serious side effects. Red and white blood cell counts can become extremely low, and serious liver abnormalities, such as hepatitis, can result in jaundice. Low sodium levels and thyroid abnormalities have also been observed. Severe skin reactions can occur as well.
Minor common side effects include dizziness, nausea, and vomiting. There is also an increased risk of suicidal behaviour with antiepileptic medication such as Tegretol. In view of all of the above, it is necessary to consult her doctor on a regular basis.

© HealthDay

 
1Like our page
2Share
Dr-Hibberd
100
2011-45-07
Wednesday, 07 Dec 2011 08:45 AM
Newsmax Inc.
 

The information presented on this website is not intended as specific medical advice and is not a substitute for professional medical treatment or diagnosis. Read Newsmax Terms and Conditions of Service.

Newsmax, Moneynews, Newsmax Health, and Independent. American. are registered trademarks of Newsmax Media, Inc. Newsmax TV, and Newsmax World are trademarks of Newsmax Media, Inc.

NEWSMAX.COM
© Newsmax Media, Inc.
All Rights Reserved